About Panadol 500mg
Panadol 500mg Tablet is helpful for the treatment of migraine, headache, toothache, backache, sore throat, and helps to reduce the temperature. Each tablet of Panadol 500mg contains Paracetamol 500mg as an active ingredient.
How effective is Panadol 500mg?
Panadol 500mg Tablet is helpful to control, prevent, and improve the following diseases, conditions, and symptoms like headache, migraine, tension headache, rheumatic, and muscle pain. It is useful to treat toothache, period pain, backache, helps reduce temperature, sore throat, fever, aches, and pains of cold and flu. It is also helpful to relieve pain in mild arthritis but does not affect the underlying inflammation and swelling of the joint.
What dose should I choose?
For adults (ages 16 years and older), take an oral dosage of 1 – 2 tablets every 4-6 hours in a day. Take no more than 8 tablets in a single day.
For children (ages 10 to 15 years), take an oral dosage of 1 tablet after every 4 – 6 hours in a day. Take no more than 4 tablets in a single day.
Try not to exceed the given dosage. If you have any medication queries, then consult with your doctor or a pharmacist.
What are the side effects and other warnings when taking Panadol 500mg?
All products with an active ingredient can cause side effects, although they are rare.
Side effects can include:
- Breathing Problems.
- Weight loss.
- Loss of appetite.
- Yellowing of the eyes and skin.
These effects tend to be temporary and may disappear when your body gets adjusted according to this medication. You should stop the use immediately and consult your doctor or a pharmacist if an allergic reaction occurs.
Symptoms of an allergy include:
- Itching/ swelling
- Severe dizziness
- Trouble breathing.
If you are pregnant, might become pregnant, or think you may be pregnant or breast-feeding or planning to breast-feed, notify your doctor or a pharmacist before using this product.
If you have any concerns about any potential side effects, please speak to the experts.